# SDR ASAA2016041416371

- Difficulty date: April 14, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 36,849 hours, 10,974 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC09435
- Condition: Failed
- Location: Fuel Flow
- Part time: 36,970 hours, 11,002 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS A GREATER THAN EXPECTED FUEL FLOW DATA SCATTER INDICATION ERRORS ARE SUSPECT.  ACFT GROUNDED.  R & R NR 2 ENGINE FUEL FLOW TRANSMITTER REF AMM 73-31-01.  ACCOMPLISHED IDLE POWER LEAK CHECK, NO LEAKS NOTED, REF AMM 71-00-00-700-801-F00. ELECTRONIC ENGINE CONTROL BITE CHECK GOOD, REF AMM 71-00-00-700-808-F00.
